# SDR C2XA95IA363

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 922AA2YA6PZ722
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLL - FLT NR 2627 - PILOT REPORTED THAT AFTER TAKEOFF, THE LEFT MAIN GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD.  THE AIRCRAFT WAS THEN FERRIED TO IAH WHERE MAINTENANCE ADJUSTED THE LEFT GEAR UPLOCK PROXIMITY SWITCH.  THE AIRCRAFT THEN AIR RETURNED ON THE NEXT FLIGHT, DUE TO THE LEFT GEAR NOT RETRACTING.  MAINTENANCE THEN CLEANED THE LEFT GEAR UPLOCK BOX CANNON PLUG, AND THE AIRCRAFT WAS RELEASED ON A TEST FLIGHT.  THE TEST FLIGHT PROVED SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
